Hello everyone,I have completed my 5 month course on Roaccutane.The experience has been awfull due to side effects but with amazing results. My face looks great than before.I competed the course three days ago and I hope my face stays clear onwards. I will post in 3 months as I will be monitoring the progress. My skin is no longer oily,less pus and pustules and I am happy. My derm has given me a priscription (prescription) for creams to boost my complexion as my skin has been darker due to Roaccutane. :)
Congratulations on your successful acne management with Roaccutane. In most cases, complete or near-complete clearing of acne is usually achieved with the usual 12 to 16 week course of treatment. It is also recommended that you check your liver function tests and compare them to the initial levels. Take care and do keep us posted how it goes. Best regards.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.